Close this window
Click the store of your choice to purchase Advil Pain Reliever & Nighttime Sleep Aid Coated Caplets:

Advil
Pain Reliever & Nighttime Sleep Aid Coated Caplets

Rate this Product

Ratings powered by Social Grocery

Details

80.00 ct
SKU / UPC: 305730164405

Ingredients

Diphenhydramine citrate 38mg...Nighttime sleep-aid Ibuprofen 200mg (NSAID)...Pain reliever *Nonsteroidal anti-inflammatory drug Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2 aluminum lake, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

Other Info

Manufacturer

Pfizer Consumer Healthcare

Safety Warnings

Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: (o) hives (o) asthma (wheezing) (o) skin reddening (o) blisters (o) facial swelling (o) shock (o) rash If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed. Do not use (o) if you have ever had an allergic reaction to any other pain reliever/fever reducer (o) unless you have time for a full night's sleep (o) in children under 12 years of age (o) right before or after heart surgery (o) with any other product containing diphenhydramine, even one used on skin (o) if you have sleeplessness without pain Ask doctor before use if (o) stomach bleeding warning applies to you (o) you have problems or serious side effects from taking pain relievers or fever reducers (o) you have a history of stomach problems, such as heartburn (o) you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma (o) you are taking a diuretic (o) you have a breathing problem such as emphysema or chronic bronchitis (o) you have glaucoma (o) you have trouble urinating due to an enlarged prostate gland Ask a doctor or pharmacist before use if you are (o) taking sedatives or tranquilizers, or any other sleep-aid (o) under a doctor's care for any continuing medical illness (o) taking any other antihistamines (o) taking aspirin for heart attack or stroke, because ibuprofen may decrease the benefit of aspirin (o) taking any other drugs When using this product (o) drowsiness will occur (o) avoid alcoholic drinks (o) do not drive a motor vehicle or operate machinery (o) take with food or milk if stomach upset occurs (o) the risk of heart attack or stroke may increase if you are more than directed or for longer than directed Stop use and ask a doctor if (o) you experience any of the following signs of stomach bleeding: (o) feel faint (o) vomit blood (o) have bloody or black stool (o) have stomach pain that does not get better (o) pain gets worse or lasts more than 10 days (o) sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness. (o) redness or swelling is present in the painful area (o) any new symptoms appear If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do Not Use it seal under bottle cap imprinted with 'SEALED for YOUR PROTECTION' is broken or missing.